Ramsey's theorem and self-complementary graphs

V. Chvatal, P. Erdős, Z. Hedrlin

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

It is proved that, given any positive integer k, there exists a self-complementary graph with more than 4·2 1 4k vertices which contains no complete subgraph with k+1 vertices. An application of this result to coding theory is mentioned.

Original languageEnglish
Pages (from-to)301-304
Number of pages4
JournalDiscrete Mathematics
Volume3
Issue number4
DOIs
Publication statusPublished - 1972

Fingerprint

Self-complementary Graph
Ramsey's Theorem
Coding Theory
Subgraph
Integer

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Theoretical Computer Science

Cite this

Ramsey's theorem and self-complementary graphs. / Chvatal, V.; Erdős, P.; Hedrlin, Z.

In: Discrete Mathematics, Vol. 3, No. 4, 1972, p. 301-304.

Research output: Contribution to journalArticle

Chvatal, V. ; Erdős, P. ; Hedrlin, Z. / Ramsey's theorem and self-complementary graphs. In: Discrete Mathematics. 1972 ; Vol. 3, No. 4. pp. 301-304.
@article{64a36ee5997246a590a14ac556912a7e,
title = "Ramsey's theorem and self-complementary graphs",
abstract = "It is proved that, given any positive integer k, there exists a self-complementary graph with more than 4·2 1 4k vertices which contains no complete subgraph with k+1 vertices. An application of this result to coding theory is mentioned.",
author = "V. Chvatal and P. Erdős and Z. Hedrlin",
year = "1972",
doi = "10.1016/0012-365X(72)90087-8",
language = "English",
volume = "3",
pages = "301--304",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",
number = "4",

}

TY - JOUR

T1 - Ramsey's theorem and self-complementary graphs

AU - Chvatal, V.

AU - Erdős, P.

AU - Hedrlin, Z.

PY - 1972

Y1 - 1972

N2 - It is proved that, given any positive integer k, there exists a self-complementary graph with more than 4·2 1 4k vertices which contains no complete subgraph with k+1 vertices. An application of this result to coding theory is mentioned.

AB - It is proved that, given any positive integer k, there exists a self-complementary graph with more than 4·2 1 4k vertices which contains no complete subgraph with k+1 vertices. An application of this result to coding theory is mentioned.

UR - http://www.scopus.com/inward/record.url?scp=0013208516&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0013208516&partnerID=8YFLogxK

U2 - 10.1016/0012-365X(72)90087-8

DO - 10.1016/0012-365X(72)90087-8

M3 - Article

AN - SCOPUS:0013208516

VL - 3

SP - 301

EP - 304

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

IS - 4

ER -